# SDR 00FDEA00367

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 36,789 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP NR 2 ENG FIREWALL FOUND CRACKED AT APPROX 8 O''CLOCK POS AT FIRELOOP BRACKET.  STOP DRILLED THE CRACK AND INSTALLED REPAIR DOUBLER IAW SRM 54-10-1.
